Article (Scientific journals)
Complexifiable characteristic classes
Rahm, Alexander
2015In Journal of Homotopy and Related Structures, 10 (3), p. 537--548
Peer Reviewed verified by ORBi
 

Files


Full Text
Complexifiable_characteristic_classes.pdf
Author postprint (186.9 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Rahm, Alexander ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
yes
Language :
English
Title :
Complexifiable characteristic classes
Publication date :
2015
Journal title :
Journal of Homotopy and Related Structures
ISSN :
2193-8407
Publisher :
Springer, New York, United States - New York
Volume :
10
Issue :
3
Pages :
537--548
Peer reviewed :
Peer Reviewed verified by ORBi
Commentary :
3385698
Available on ORBilu :
since 11 December 2015

Statistics


Number of views
52 (8 by Unilu)
Number of downloads
77 (2 by Unilu)

Scopus citations®
 
0
Scopus citations®
without self-citations
0
OpenCitations
 
0
WoS citations
 
0

Bibliography


Similar publications



Contact ORBilu